Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Pseudo-Chern classes of an almost pseudo-Hermitian manifold

Author: Yasuo Matsushita
Journal: Trans. Amer. Math. Soc. 301 (1987), 665-677
MSC: Primary 53C55; Secondary 53C50, 57R20
MathSciNet review: 882709
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an almost pseudo-Hermitian manifold, pseudo-Chern classes are defined on its complexified tangent bundle with the pseudo-Hermitian structure as represented by certain $ {\text{ad}}(U(p,\,q))$-invariant forms on the manifold. It is shown that such a manifold always admits an almost Hermitian structure, and hence that Chern classes are also defined on the complexified tangent bundle with such an almost Hermitian structure. A relation between the pseudo-Chern classes and the Chern classes is established. From the relation, the pseudo-Chern classes are considered as the characteristic classes which measure how the almost pseudo-Hermitian structure deviates from an almost Hermitian structure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C55, 53C50, 57R20

Retrieve articles in all journals with MSC: 53C55, 53C50, 57R20

Additional Information

PII: S 0002-9947(1987)0882709-7
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia